# SDR HEEA0015050

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 4638304001
- Condition: Spalled
- Location: Transmission
- Part time: 426 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION CAME IN DUE TO METAL IN OIL.  REPLACED SUN GEAR.
